# SDR UPS04842238

- Difficulty date: April 1, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  LEFT WING  INBOARD STUB WING UPPER RIB IS CRACKED AT XS 250.  STOPDRILLED CRACK, NDT VERIFIED STOPDRILL TERMINATES CRACK, FABRICATED AND INSTALLED 2 ANGLE DOUBLERS IAW SRM. 57-2-0 FIG. 2
